# SDR SWAA2023072080434

- Difficulty date: July 20, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 78,354 hours, 46,458 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HAS CRACKED FILLET FAIRING AT INBOARD FORWARD HINGE PANEL.<[01] REMOVED AND INSTALLED L/H ELEVATOR LOWER INBD FWD FILLET FAIRING PER SRM 51-40-02;[02] REPAIRED PANEL AS REQ. PER SRM 55-20-01-2R-4. NO CHANGE TO WT AND BALLANCE; WEIGHED PANEL BEFORE AND AFTER REPAIR NO WT CHANGE.
